# SDR 96ZZZX5019

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402KT
- Make and model: Diamon DA20-A1
- Aircraft serial: 10039
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2027200100
- Condition: Broken
- Location: Rudder
- Part time: 766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S LEFT OUTBOARD RUDDER CABLE BROKE AT NICO PRESSURE FITTING.  WITH RUDDER PEDALS ADJUSTED FULL FORWARD POSITION, S-TUBE MAKES CONTACT WITH NICO-PRESSURE FITTING.  S-TUBE WORE THROUGH THE CABLE.  AIRCRAFT WAS ON THE GROUND.
